MathSciNet Relay Station
MathSciNet bibliographic data
MR1407550 82C21 (35K99)
Collet, J. F.; Poupaud, F. Existence of solutions to coagulation-fragmentation systems with diffusion. Proceedings of the Second International Workshop on Nonlinear Kinetic Theories and Mathematical Aspects of Hyperbolic Systems (Sanremo, 1994). Transport Theory Statist. Phys. 25 (1996), no. 3-5, 503–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement